How long did you have to wait until the dizzyness went away?
Unfortunately in about 7% people who take remeron dizziness is a reported common side effect, guess it would go away once you perhaps get used to the med or in other words the med gets used to your system.
If you think its too bothersome? You could ask your doc/pharmacist to prescribe an alternate.
Take care, best wishes!
Hello mylife2. I am currently on Mirtazapine generic for Remeron. Usually, the dizzyness will begin to ease up somewhat say perhaps a week or more after beginning it. Then, they'll lessen and eventually more often than not, stop altogether. As Rajive mentioned, if they don't diminish, you might need to try another drug, but, I truly believe you'll be fine. Best of wishes to you,pledge
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2011 • 1 answer
Posted 5 May 2013 • 3 answers
Posted 19 Jan 2014 • 1 answer
Posted 26 Jul 2014 • 2 answers
Posted 22 Jul 2015 • 4 answers